# SDR R61A2025032700169

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 38,548 hours, 29,416 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 150
- Condition: Faulted
- Location: Zone 700
- Part time: 10,488 hours, 7,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED MSG AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED EMERGENCY PARKING BRAKE VALVE.
